RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 775–779 (Mi mz1108)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Asymptotic representation of sets of $\delta$-solutions of a differential inclusion

A. I. Bulgakov

Tambov State University

DOI: https://doi.org/10.4213/mzm1108

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 649–653

Bibliographic databases:

Received: 01.06.1998

Citation: A. I. Bulgakov, “Asymptotic representation of sets of $\delta$-solutions of a differential inclusion”, Mat. Zametki, 65:5 (1999), 775–779; Math. Notes, 65:5 (1999), 649–653

Citation in format AMSBIB
\Bibitem{Bul99}
\by A.~I.~Bulgakov
\paper Asymptotic representation of sets of $\delta$-solutions of a~differential inclusion
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 775--779
\mathnet{http://mi.mathnet.ru/mz1108}
\crossref{https://doi.org/10.4213/mzm1108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716244}
\zmath{https://zbmath.org/?q=an:0961.34052}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 649--653
\crossref{https://doi.org/10.1007/BF02743175}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1108
  • https://doi.org/10.4213/mzm1108
  • http://mi.mathnet.ru/eng/mz/v65/i5/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Bulgakov, V. V. Skomorokhov, “Approximation of differential inclusions”, Sb. Math., 193:2 (2002), 187–203  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. I. Bulgakov, O. P. Belyaeva, A. A. Grigorenko, “On the theory of perturbed inclusions and its applications”, Sb. Math., 196:10 (2005), 1421–1472  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Machina, A, “Generalized solutions of functional differential inclusions”, Abstract and Applied Analysis, 2008, 829701  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:44
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019